MAUDE Adverse Event Report: LEMAITRE VASCULAR, INC. PRUITT OCCLUSION CATHETER

LEMAITRE VASCULAR, INC. PRUITT OCCLUSION CATHETER
Model Number 2103-36
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/11/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
We have not received the complaint devices for evaluation.Hence, we could not conclusively determine the root cause of the incident.During the follow-up investigation, we were informed that the catheters were used for a vessel occlusion and the balloons ruptured immediately.Based on the reported incident, it is likely that the balloons came in contact with the calcified region of the vessel as they were used during a thrombo-endarterectomy procedure.Our review of the lot history records for this lot did not find any discrepancies either in the manufacturing or packaging process that could be related to this incident.Further, we have not received any other complaints from other customers of a similar nature for devices from this lot.Please note that we have also reported manufacturer incident report# 1220948-2022-00059, and 1220948-2022-00062 relating to other three cases of balloon rupture with pruitt occlusion catheters that occurred during this same case.
 
Event or Problem Description
The balloons of the four pruitt occlusion catheters ruptured during a tea procedure in a patient.There was no harm to the patient because of this incident.This is report 2 of 4.

Brand Name
PRUITT OCCLUSION CATHETER
Common Device Name
OCCLUSION CATHETER
Manufacturer (Section D)
LEMAITRE VASCULAR, INC.
lemaitre vascular, inc.
63 second ave MA 01803
Manufacturer (Section G)
LEMAITRE VASCULAR, INC.
63 second ave
burlington MA 01803
Manufacturer Contact
pragya thikey
63 second ave
burlington, MA 01803
7812212266
MDR Report Key15013584
Report Number1220948-2022-00061
Device Sequence Number16736222
Product Code DYG
UDI-Device Identifier00840663101559
UDI-Public00840663101559
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K811276
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2103-36
Device Catalogue Number2103-36
Device Lot NumberQPO1043
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/14/2022
Initial Report FDA Received Date07/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/21/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown